# SDR FDEA201002150428

- Difficulty date: February 15, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 75,411 hours, 30,361 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: ARB1101508
- Condition: Damaged
- Location: Refuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL.  RT WING FUELING PANEL DOOR MISSING.  FACT: INSTALLED RT WING FUELING PANEL DOOR IAW SMP.  OPS AND FIT CHECK GOOD. ACFT OK FOR SERVICE.
